# SDR DALA2016030902611

- Difficulty date: March 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1022 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1022, LONG 7L BULKHEAD FORMER CRACKED.  INSTALLED REPAIRS PARTS IAW ERA 544111-14, REV "O".  REPAIRED MAIN CABIN LONGERON 7L BULKHEAD FORMER IAW ER/A 544111-14 REV ORIGINAL, BY FABRICATING -1 AND -2 REPAIR ANGLE, TAPER SHIM, AND FILLER.  INSTALLED ALL REPAIR PARTS IAW SRM 51-41-05 AND ER/A 544111-14, REV O, LENGTH OF CRACK 1.1". ASSOCIATED ER/A 14-544111 ADDED FOR AC 9587.
